# SDR UIEA201000144

- Difficulty date: April 29, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 160-180 S45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LIGHTNING STRIKE DAMAGE WAS FOUND IN THE 65B07658-1002 SKIN AT BS 160-180, S-45R. THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 094 AND SRM 53-30-03, FIGURE 26 (SEE FIGURES 1 AND 2).
